In [C. E. Kenig and E. M. Stein, Multilinear estimates and fractional integration, Math. Res. Lett., 6(1):1-15, 1999], the following type of multilinear fractional integral was studied, where are linear maps from to satisfying certain conditions. They proved the boundedness of such multilinear fractional integral from $L^{p_1}\times \ldots \times L^{p_{m+1}}L^q$ when the indices satisfy the homogeneity condition. In this paper, we show that the above multilinear fractional integral extends to a linear operator for functions in the mixed-norm Lebesgue space which contains as a subset. Under less restrictions on the linear maps , we give a complete characterization of the indices , and for which such an operator is bounded from to . And for or , we give necessary and sufficient conditions on , $\vec p=(p_1,\ldots, p_{m+1})q\lambda$ such that the operator is bounded.

生成讲解博客的中文版本

生成AI智能校验的中文版本